# SDR CALA2024112701323

- Difficulty date: October 28, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 82,014 hours, 29,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON EXTERIOR SKIN AROUND LAV PAN OPENING AFTER OUTER LAV PAN REMOVAL.ADDED 3EA PICS. BLENDED OUT CORRODED LOWER SKIN REF SRM 51-10-02. THICKNESS OF SKIN REMOVED IS BEYOND ALLOWABLE LIMITS. ACCOMPLISHED STEPS 1. THROUGH 5. OF AVO 13590. REQUEST INSPECTION FOR HFEC ON BLENDED SKIN AREA. PER STEP 6. AND  HOLE PROBE INSPECTION PER STEP 7 OF AVO. 13590. PREFORMED HFEC INSPECTION PER NDTM 51-00-00 PROCEDURE#23 OF BLENDED AREA WITH NO CARCK INDICATIONS AS DIRECTED IN AVO#13590, STEP #6 PREFORMED HFEC INSPECTION OF ALL OPEN HOLES PER NDTM 51-00-00 PROCEDURE #16 AS DIRECTED IN AVO #13590 STEP #7, NO CRACK INDICATIONS NOTED. LAID OUT 1/4 INCH GRID ON BLENDED AREA FOR INSPECTOR/ENGINEERING PER AVO13590. REMAINING THICKENESS CHECK IS REQUIRED.   MEASURED REMAINING THICKNESS PER AVO13590 STEP 8, REF NDT MANUAL PART 4, 51-00-00 PROCEDURE 3. MEASURED ROW "A" UP TO  AND INCLUDING ROW  "AJ-20"   REMAINDER OF. NDT THICKNESS OF MATERIAL MEASUREMENT AT LOWER AREA OF LAV PAN. CORROSION AFFECTED AREA. PERA AVO. 13590. STEP 8. , REF. NDT MANUAL.  PART 4. 51-00-00. PROCEDURE 3. FROM. ROW AJ-20 TO ROW. . ACCOMPLISHED TRIM OUT OF DAMAGED SKIN PER AVO13590 REV.A STEP 9.A AND B. NEED TO ACCOMPLISH HFEC OF TRIMMED EDGE PER STEP 9.C. PREFORMED HFEC OF TRIMMED OUT EDGE SKIN PER NDTM PART 6, 51-00-VERIFIED COMPLETION OF AVO# 13590 STEPS 1-23. NOW AWAITING FINAL ECRA FOR REPAIR.
